# SDR COMA9810208

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120228
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 12006962001
- Condition: Corroded
- Location: Frame 16
- Part time: 18,542 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, TASK 5310-131-01I REVEALED LT CENTER CROSSBEAM TO BE CORRODED AT FRAME 16.  REMOVED AND REPLACED CROSSBEAM USING EMB 120 SRM STANDARD PRACTICES.
